MathSciNet Relay Station
MathSciNet bibliographic data
MR409269 (53 #13029) 05C35
Daykin, D. E. Corrigendum and addendum to: "Pseudo-matchings of a bipartite graph'' (Proc. Amer. Math. Soc. 42 (1974), 28–32) by Alan Brace and Daykin. Proc. Amer. Math. Soc. 56 (1976), 380–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement